My husband has had 6 cycles of chemo, 10 treatments of radiations and his bloodwork has always been great through it all. He was sick a lil during the 3rd to 7th day of chemo, but never lost his appetite or lost any weight. He was a lil sore after radiation but again lost no weight and ate a lot. Now he has 3 treatments of Keytruda and he has headaches, nothing sounds good to him to eat , so the last 3 weeks he has lost weight and its scaring me. He had a pet scan July 17, 2018 and the oncologist says he is doing amazing. Just a little dull spot left in his right lung all other cancer is gone. His bloodwork is perfect. I don't understand what is going on with him. If he is doing so great why isn't he eating. Why does he have headaches and pressure behind his eyes and nose. Does anyone have any info?
Keytruda side effects: My husband has... - The Roy Castle Lu...
The Roy Castle Lung Cancer Foundation
Hi your hubby has gone through so much and done really well. Has he had a scan for his head if he is getting headaches?
When I went off food and even disliked my cup of tea it was because I had been on steroids and caused thrush on my tongue so it had a coating and everything tasted yuk and I lost over a stone but I needed it anyway.
This may or may not be any useful info. For you but just from me personally.
It is encouraging to hear that your husband seems to be responding well to the treatment and of course it is understandable that you will be worried about these side effects. Firstly it is important to rule out other reasons for loss of appetite and headache,
I would recommend speaking with your husband's GP or treatment team for advice about these symptoms. They will be able to offer reassurance ruling out causes such as oral thrush and importantly the best way to cope with them.
It is always difficult to predict what side effects to expect with any treatment, your lung cancer specialist nurse will be happy to talk over common side effects and how best to deal with them.
If you would like to speak with someone give us a call on our nurse led helpline freephone 0800 358 7200
Not what you're looking for?
You may also like...
Steve's had 3 lots of chemo already and he's had some pretty nasty infections while on chemo and we...
the steroid cream but that does not seem to help. I shall be contacting his LCNS tomorrow but...
All has been going well since my husband has been in this drug and there is a significant change in...
you can give me informations of some kind of treatment, i would really be thankfull
Hi Has anyone on here experienced bloatness of the face and neck with steroids. My doctor is now...